Singularity Theory for Nonlinear Optimization Problems

Casti JL (1987). Singularity Theory for Nonlinear Optimization Problems. IIASA Research Report (Reprint). IIASA, Laxenburg, Austria: RR-87-021. Reprinted from Applied Mathematics and Computation, 23(2):137-161 [1987]

[img]
Preview
Text
RR-87-21.pdf - Published Version
Available under License Creative Commons Attribution.

Download (6MB) | Preview

Abstract

Techniques from the theory of singularities of smooth mappings are employed to study the reduction of nonlinear optimization problems to simpler forms. It is shown how singularity theory ideas can be used to: (1) reduce the decision-space dimensionality; (2) transform the constraint space to simpler form for primal algorithms; (3) provide sensitivity analysis.

Item Type: Monograph (IIASA Research Report (Reprint))
Research Programs: System and Decision Sciences - Core (SDS)
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 01:57
Last Modified: 19 Jul 2016 07:16
URI: http://pure.iiasa.ac.at/2917

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313